A numerical method for solving the Abel integral equation
Applicationes Mathematicae, Tome 16 (1977) no. 2, pp. 275-281
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
DOI :
10.4064/am-16-2-275-281
Affiliations des auteurs :
H. Malinowski 1 ; R. Smarzewski 1
@article{10_4064_am_16_2_275_281,
author = {H. Malinowski and R. Smarzewski},
title = {A numerical method for solving the {Abel} integral equation},
journal = {Applicationes Mathematicae},
pages = {275--281},
year = {1977},
volume = {16},
number = {2},
doi = {10.4064/am-16-2-275-281},
zbl = {0404.65063},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-16-2-275-281/}
}
TY - JOUR AU - H. Malinowski AU - R. Smarzewski TI - A numerical method for solving the Abel integral equation JO - Applicationes Mathematicae PY - 1977 SP - 275 EP - 281 VL - 16 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-16-2-275-281/ DO - 10.4064/am-16-2-275-281 LA - en ID - 10_4064_am_16_2_275_281 ER -
H. Malinowski; R. Smarzewski. A numerical method for solving the Abel integral equation. Applicationes Mathematicae, Tome 16 (1977) no. 2, pp. 275-281. doi: 10.4064/am-16-2-275-281
Cité par Sources :